Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 31, NWS Green Bay, WI

May 28, 2012Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 28, 2012, 6:21 PM CDT for Manitowoc County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 6:21 PM CDT (23:21 UTC)
Expired
May 28, 2012, 6:47 PM CDT
In force
26 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 64 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 12:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS53 KGRB 282321
SVRGRB
WIC071-290000-
/O.NEW.KGRB.SV.W.0031.120528T2321Z-120529T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
621 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 700 PM CDT

* AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTH OF ELKHART LAKE...OR 11 MILES NORTHWEST OF HOWARDS GROVE...
  AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SCHOOL HILL AROUND 630 PM CDT.
  NEWTON AND CLEVELAND AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ST
NAZIANZ...SCHOOL HILL...OSMAN AND SPRING VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

&&

LAT...LON 4389 8804 4399 8804 4406 8765 4405 8765
      4404 8766 4401 8766 4399 8769 4390 8772
      4389 8773
TIME...MOT...LOC 2320Z 255DEG 28KT 4392 8798
WIND...HAIL 60MPH 1.00IN

$$

KIECKBUSCH
3 follow-up statements
183 
WWUS53 KGRB 282328
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT MON MAY 28 2012

WIC071-290000-
/O.CON.KGRB.SV.W.0031.000000T0000Z-120529T0000Z/
MANITOWOC WI-
628 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MANITOWOC COUNTY UNTIL 700 PM CDT...

AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
WEST OF CLEVELAND...OR 8 MILES NORTHWEST OF HOWARDS GROVE...MOVING
EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWTON AND CLEVELAND AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE OSMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

&&

LAT...LON 4389 8797 4400 8794 4406 8765 4405 8765
      4404 8766 4401 8766 4399 8769 4390 8772
      4389 8773
TIME...MOT...LOC 2328Z 257DEG 31KT 4394 8788
WIND...HAIL 60MPH 1.00IN

$$

KIECKBUSCH
640 
WWUS53 KGRB 282339
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
639 PM CDT MON MAY 28 2012

WIC071-290000-
/O.CON.KGRB.SV.W.0031.000000T0000Z-120529T0000Z/
MANITOWOC WI-
639 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHEAST MANITOWOC COUNTY UNTIL 700 PM CDT...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH AND SMALL HAIL. THIS STORM WAS LOCATED NEAR CLEVELAND...OR 9 
MILES NORTHEAST OF HOWARDS GROVE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEAST
MANITOWOC COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

&&

LAT...LON 4389 8773 4389 8787 4402 8783 4406 8765
      4405 8765 4404 8766 4401 8766 4399 8769
      4390 8772
TIME...MOT...LOC 2339Z 257DEG 44KT 4396 8766
WIND...HAIL 60MPH <.75IN

$$

KIECKBUSCH
414 
WWUS53 KGRB 282347
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT MON MAY 28 2012

WIC071-282357-
/O.CAN.KGRB.SV.W.0031.000000T0000Z-120529T0000Z/
MANITOWOC WI-
647 PM CDT MON MAY 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MANITOWOC COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4389 8773 4389 8787 4402 8783 4406 8765
      4405 8765 4404 8766 4401 8766 4399 8769
      4390 8772
TIME...MOT...LOC 2347Z 257DEG 44KT 4398 8753

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:16 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, May 28, 3:16 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT MON MAY 28 2012

.SHORT TERM...TONIGHT AND TUESDAY.
SEVERE THUNDERSTORM WATCH 308 IS IN EFFECT UNTIL 8 PM THIS
EVENING. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL EXIT NORTHEAST
WISCONSIN BY 8 PM. SKIES WILL BECOME CLEAR TO PARTLY CLOUDY THIS
EVENING...EXCEPT OVER THE FAR NORTHWEST WHERE THERE WILL BE A LINGERING
CHANCES FOR SHOWERS THIS EVENING.

IT WILL BE CONSIDERABLY COOLER ON TUESDAY WITH HIGHS STRUGGLING TO
REACH 60 ACROSS THE NORTH DUE TO CLOUD COVER AND PRECIPITATION.
HIGHS ACROSS THE FAR SOUTH AND ACROSS THE LAKESHORE REGION SHOULD
MAKE IT TO 70 TO 75 DUE TO MORE SUNSHINE. THE BIG STORY WILL BE THE
WIND. WIND GUSTS OF 30 TO 40 MPH CAN BE EXPECTED ACROSS THE AREA.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...MAIN FCST CONCERNS
ARE COOLER TEMPERATURES AND MINOR PCPN CHANCES.

COOLER AIR WILL CONTINUE TO FLOW INTO THE REGION AT THE BEGINNING OF
THE PERIOD...WITH 850 MB TEMPS DROPPING TO -2 TO -3 IN NORTHERN WI
BY WEDNESDAY MORNING. A S/W TROF AND JET STREAK MAY BRING A FEW
SHOWERS ON TUESDAY NIGHT...MAINLY OVER NC WI. WEDNESDAY WILL BE THE
COOLEST DAY OF THE WEEK...WITH HIGHS ONLY TOPPING OUT IN THE MID
50S TO LOWER 60S. STILL EXPECT THAT SKIES WILL BE CLEAR ENOUGH
AND WINDS LIGHT ENOUGH TO ALLOW SOME FROST TO DEVELOP OVER NC/FAR
NE WI LATE WEDNESDAY NIGHT.

MODELS SHOW SOME SIGNIFICANT DIFFERENCES WITH REGARD TO AN UPPER
TROF/UPPER LOW THAT DEVELOPS OVER THE NORTHERN PLAINS ON WEDNESDAY...
THEN MOVES TOWARD THIS REGION DURING THE LATTER HALF OF THE WEEK.
THE GFS DROPS THE UPPER LOW SOUTHEAST INTO SE NEB/SW IA BY
THURSDAY...PIVOTS IT BACK TO THE NE INTO THE GREAT LAKES REGION ON
FRI/FRI NGT...THEN PULLS IT OUT TO THE EAST ON SATURDAY. THE ECMWF
TAKES THE NORTHERN PLAINS UPPER LOW DUE EAST...PASSES IT THROUGH
WI ON THU NGT/FRI...THEN TAKE IT EAST OF RGN ON FRIDAY NIGHT. HPC
FAVORS THE ECMWF...BUT EITHER WAY...THE BULK OF THE PCPN WITH THIS
SYSTEM IS EXPECTED TO PASS TO OUR SOUTH...AS SFC HIGH PRESSURE
PROVIDES SOME PROTECTION ACROSS NORTHERN WI. HAVE KEPT SOME SMALL
POPS OVER OUR SOUTHERN COUNTIES FROM LATE WEDNESDAY NIGHT INTO
THURSDAY NIGHT...AND A CHANCE ACROSS MOST OF THE CWA ON FRIDAY.

WITH HIGH PRESSURE IN PLACE AND SOME UPPER LEVEL RIDGING
OCCURRING OVER THE WEEKEND...EXPECTED GENERALLY DRY CONDITIONS...
WITH A GRADUAL MODERATION IN TEMPERATURES.

AS HIGH PRESSURE SHIFTS EAST EARLY NEXT WEEK...A WARM FRONT MAY
LIFT NORTH INTO THE REGION...RESULTING IN A CHANCE OF SHOWERS AND
TSTMS.
&&

.AVIATION...SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST WISCONSIN FOR THE REST OF THE AFTERNOON AND EARLY THIS
EVENING. IT APPEARS THE CHANCES FOR THUNDERSTORMS HAVE DIMINISHED
AT KRHI...KRRL...KEGV...KLNL...AND KTKV. SOME OF THE STRONGER
THUNDERSTORMS ACROSS NORTHEAST WISCONSIN COULD PRODUCE WIND GUSTS
OVER 50 KNOTS...LARGE HAIL AND SOME OUTFLOW BOUNDARIES. THE
THUNDERSTORMS WILL END BY 8 PM ACROSS THE AREA..EXCEPT OVER THE
NORTHWEST WHERE THERE WILL BE A LINGERING CHANCES FOR SHOWERS AND
THUNDERSTORMS FOR THE REMAINDER OF THE EVENING. THERE COULD BE A
BRIEF PERIOD OF GUSTY WINDS AROUND 20 TO 25 KNOTS BETWEEN 04Z AND 09Z
AS COLD ADVECTION AND SUBSIDE SHOULD ALLOW FOR SOME OF THE STRONGER
WINDS ALOFT TO MIX DOWN. GUSTS COULD BE EVEN HIGHER...BUT UNCERTAINTY
EXIST ON HOW MUCH OF THE WINDS WILL MIX DOWN.

ON TUESDAY...GUSTY WEST/SW WINDS EXPECTED ON TUESDAY. GUSTS TO
30 TO 35 KNOTS CAN BE EXPECTED LATE TUESDAY MORNING AND TUESDAY
AFTERNOON. MVFR CIGS WILL DROP SOUTHWARD INTO NORTH CENTRAL WISCONSIN
DURING THE DAY TUESDAY. THERE IS CHANCE OF SHOWERS ACROSS THE NORTH.
&&

.MARINE...GUSTY SOUTH TO SOUTHWEST WINDS WILL DIMINISH EARLY
THIS EVENING. LATER TONIGHT...SOME CONCERN THAT THERE WILL BE A
PERIOD OF GUSTY WINDS BETWEEN 1 AM AND 5 AM. THERE COULD BE A
BRIEF PERIOD OF WIND GUSTS TO AROUND 20 KNOTS. WINDY CONDITIONS
WILL DEVELOP LATE TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING.
GUSTS TO AROUND 30 KNOTS ARE EXPECTED. A SMALL CRAFT ADVISORY WILL
BE ISSUED LATER THIS EVENING OR ON THE MIDNIGHT SHIFT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, May 28, 3:16 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT MON MAY 28 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-292030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
316 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH 308 IS IN EFFECT UNTIL 8 PM THIS EVENING.
SOME OF THE STRONGEST STORMS WILL PRODUCE DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG WESTERLY WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH CAN
BE EXPECTED LATE TUESDAY MORNING AND TUESDAY AFTERNOON.

MUCH COOLER AIR WILL ARRIVE DURING THE MIDDLE OF THE WEEK. FROST
IS POSSIBLE IN NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY
THURSDAY MORNING. THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK. IT IS
TOO EARLY TO DETERMINE IF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY EVENING.

LMZ521-522-541>543-292030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
316 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 8 PM.
SOME OF THE STRONGER STORMS WILL PRODUCE STRONG WINDS AND LARGE
HAIL THAT WILL CREATE A SERIOUS HAZARD FOR MARINERS. GUSTY SOUTH
TO SOUTHWEST WINDS WILL DIMINISH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG WEST WINDS WILL CREATE A HAZARD TO SMALL CRAFT ON
LATER TUESDAY MORNING AND THEN CONTINUE INTO TUESDAY EVENING.

ECKBERG

In the hours before

Special weather statement, May 28, 5:10 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT MON MAY 28 2012

WIZ022-031-038>040-073-074-282330-
BROWN-DOOR-KEWAUNEE-OUTAGAMIE-SHAWANO-SOUTHERN MARINETTE
COUNTY-SOUTHERN OCONTO COUNTY-
510 PM CDT MON MAY 28 2012

...STRONG THUNDERSTORMS MOVING OVER EAST CENTRAL WISCONSIN...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF
GREEN BAY TO 30 MILES WEST OF GREEN BAY...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...WIND GUSTS UP TO 45 MPH...AND BRIEF
DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK BY 515 PM CDT...
  PULASKI BY 520 PM CDT...
  OCONTO BY 525 PM CDT...
  GREEN BAY BY 535 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

TH
Special weather statement, May 28, 5:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT MON MAY 28 2012

WIZ049-050-290000-
CALUMET-MANITOWOC-
557 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN FOND DU LAC COUNTY...MOVING
EAST AT 55 MPH. THIS STORM WILL BRUSH SOUTHEAST CALUMET AND SOUTHERN
MANITOWOC COUNTIES. WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE
CAN BE EXPECTED.

* THE THUNDERSTORM WILL BE NEAR...
  KIEL BY 600 PM CDT.
  CLEVELAND BY 620 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH
Special weather statement, May 28, 6:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT MON MAY 28 2012

WIZ049-050-282345-
CALUMET-MANITOWOC-
611 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEW HOLSTEIN...MOVING EAST AT 30 MPH.
THIS STORM MAY PRODUCE WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL
SIZE.

* THE THUNDERSTORM WILL BE NEAR...
  CLEVELAND BY 640 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH
Local storm report, May 28, 6:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
617 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             NEW HOLSTEIN            43.95N 88.08W
05/28/2012  M0.50 INCH       CALUMET            WI   TRAINED SPOTTER

            WINDS ESTIMATED AT 50 MPH.

&&

ECKBERG
Local storm report, May 28, 6:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             GREEN BAY               44.51N 88.00W
05/28/2012  M0.25 INCH       BROWN              WI   OFFICIAL NWS OBS

&&

ECKBERG
Local storm report, May 28, 6:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
620 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             STEVENS POINT           44.51N 89.56W
05/28/2012  M1.00 INCH       PORTAGE            WI   PUBLIC

            DELAYED REPORT FROM WSAW TV IN WAUSAU.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 2:37 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto53 min
May 28, 3:10 PM CDTSevere Thunderstorm WarningGRBPortage, Shawano, Waupaca35 min
May 28, 3:42 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano35 min
May 28, 3:45 PM CDTSpecial Marine WarningGRB60 min
May 28, 4:16 PM CDTSpecial Marine WarningGRB44 min
May 28, 4:32 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca28 min
May 28, 4:39 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara, Winnebago51 min
May 28, 4:43 PM CDTSevere Thunderstorm WarningGRBMarinette10 min
May 28, 5:24 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca21 min
May 28, 5:31 PM CDTSpecial Marine WarningGRB59 min
May 28, 6:02 PM CDTSevere Thunderstorm WarningGRBDoor32 min
May 28, 6:25 PM CDTSpecial Marine WarningGRB95 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.